# SDR FDEA200905281841

- Difficulty date: May 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631199
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORE FLAP OTBD WBL 442 CRACK ON SKIN ABOVE CARRIAGE ATTACH FITTING.  REMOVED RT OTBD FORE FLAP TO FOM REPAIR IAW MM 27-51-011-4.  STOPPED DRILLED CRACK IAW SRM 51-10-1.  HFEC INSPECTED STOP DRILL AREA IAW NDTM 51-00-00   FIG 3 PT6 NO DEFECTS NOTED.  FABRICATED DOUBLER IAW SRM 57-50-4 FIG 1, 57-50-2 FIG 3.  TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-10- 2.  INSTALLED DOUBLER IAW SRM 57-50-4 FIG 1.  REINSTALLED RT OTBD FORE FLAP IAW MM 27-51-011.  OPS CHECK GOOD IAW MM 27-51-000.
